# SDR USAA950754

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Faulty
- Location: Nlg Strut
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0417 - TPA - THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  THE GEAR WAS RECYCLED THREE TIMES BUT GEAR STILL WOULD NOT RETRACT.  FLIGHT DIVERTED TO TPA.  MAINTENANCE REPLACED O-RING AT THE NOSE STRUT SCHRADER VALVE.  THE STRUT WAS SERVICED AND THE GEAR CYCLED.  OPERATIONS CHECKED GOOD.  (M)
